# SDR DALA2021120907607

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 65,664 hours, 8,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 DOOR 3R ASSIST BOTTLE PRESSURE LOW YELLOW BAND. CORRECTIVE ACTION: PERFORMED CHARGING OF THE DOOR DAMPER PER AMM 52-10. AFTER THAT THE PRESSURE KEEP IN THE GREEN BAND AND NO MORE FAP MSG. (8193410)
